It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=backwards]Hi all!
I was started off on Ferrous Sulphate for having a ferrous level of below 5(they could not read the number). I developed hives and was taken off all meds. Hives left after about 1 week and I was put on ferrous fumerate because the drs thought I was allergic to sulfa. Sure enough, hives returned with ferrous fumerate. I have an appt with the dr in a couple days. I am worried that I won't be able to take iron anymore. Does anyone know if i would be allergic to the injections to or have had similar problems to this? Please advise me in a nyway possible. I cannot live like this forever. thank you.
~Backwards~[/QUOTE]I believe what you are having is a reaction to the iron. Some people just get hot flushes when they take the iron supplements other people have stronger reactions. The doctor may have to prescribe an antihistamine to go with the iron in order for you to be able to tolerate it. They had to do that for me with the B-12 injections because I was allergic to the preservative that the vitamin was in but it was in the best most effective form for me if I could get rid of the reaction. My brother has an allergy to probably all the B-Complex and vomits if any niacin gets anywhere near his body in the vitamin form. It goes to show you that what is medicine for some is poison for others.





All times are GMT -7. The time now is 01:02 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!